# SDR CS1R075K

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Secured
- Location: Rt Emerg Exit
- Part time: 1,595 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, ROLL DOOR WARNING ILLUMINATED AND CREW ABORTED TAKEOFF.  AIRCRAFT RETURNED TO RAMP AND INSPECTION DETERMINED THE EMERGENCY EXIT WAS NOT FULLY SECURED.
